MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-40MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-40MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 186788040S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional product code: kwp, mni, kwq, nkb, osh.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, customer contacted j&j for material composition of matrix & t-pal spinal system because she experiences high levels of pain in her back since she received the implants.Also, high levels of mercury was reported in her blood.This report is for one (1) viper2 lordotic rod-40mm.This is report 4 of 10 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h4: device history: a manufacturing record evaluation was performed for the finished device, product code: 186788040s, lot number: tbwkf.It was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 30.10.2018, qty: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER2 LORDOTIC ROD-40MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13689318
Report Number1526439-2022-00347
Device Sequence Number5110889
Product Code MNH
UDI-Device Identifier10705034238210
UDI-Public(01)10705034238210
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186788040S
Device Catalogue Number186788040S
Device Lot NumberTBWKF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; MIS TI CFX FEN POLY 6X45; MIS TI CFX FEN POLY 6X45; MIS TI CFX FEN POLY 6X45; MIS TI CFX FEN POLY 6X45; VIPER2 LORDOTIC ROD-40MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown